MAUDE Adverse Event Report: WELLSPECT HEALTHCARE LOFRIC ORIGO; LOFRIC ORIGO TIEMANN 40CM CH14

WELLSPECT HEALTHCARE LOFRIC ORIGO; LOFRIC ORIGO TIEMANN 40CM CH14
Model Number 44414
Medical Device Problem Codes Product Quality Problem (1506); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Urinary Tract Infection (2120); Genital Bleeding (4507)
Date of Event 01/26/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch documentation and production data could not be reviewed since no lot number were reported.The patient has not reported any lot number and will not return any products for investigation.No images were sent either.It is not possible to verify that the catheters were in fact sharp and contributed to the bleeding and/or uti.The patients low blood pressure was identified at urgent care.The blood pressure continued to go up and down for about 4-5 days.It is not confirmed that this is related to the bleeding.With this limited information, and with no products returned, at this point it is not possible to establish any root cause.Should additional facts prompt us to alter or supplement any information of conclusions contained in this report, a follow-up report will be submitted.
 
Event or Problem Description
Male patient, that has been using catheters for a long time.Recently switched from straight tip to coude tip.Recently he had two episodes of bleeding, the two episodes happened within two weeks time.The first bleeding lasted a day and self resolved.The second time, the patient experienced bleeding during each time he catheterized during four days straight, only during catheterization, not before or after.On the fourth day, which was january 25th, the patient went to urgent care.The bleeding had then resolved and no bleeding has occured since.When he went to urgent care, he also experienced fever and irregular heart rate.He was diagnosed with uti and treated with iv antibiotics.On january 30th the patient was discharged from the hospital.He says that his blood pressure is okey now and that he is feeling okey but not great.Patient wants to switch to another catheter brand.The patient described the catheter tip as too sharp and that it scratches the urethra.He says this was a general complaint about the coude tip and not specific for any batch.Also, he mentioned that the coude indicator ridge is offset and that it is hard to remember to check the specific orientation.The patient has not reported any lot number.

Brand Name
LOFRIC ORIGO
Common Device Name
LOFRIC ORIGO TIEMANN 40CM CH14
Manufacturer (Section D)
WELLSPECT HEALTHCARE
aminogatan 1
p.o. box 14
mölndal, SE-43 121
SW  SE-43 121
Manufacturer Contact
johanna lundqvist
aminogatan 1
p.o. box 14
mölndal, SE-43-121
SW   SE-43121
MDR Report Key24290016
Report Number3009632672-2026-00002
Device Sequence Number13343248
Product Code EZD
UDI-Device Identifier07333387043432
UDI-Public07333387043432
Combination Product (Y/N)N
PMA/510(K) Number
K250659
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number44414
Device Catalogue Number4441440
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2026
Initial Report FDA Received Date02/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexMale